# SDR REXA2013030900386

- Difficulty date: March 7, 2013
- Submitted: March 9, 2013
- Operation: Air carrier
- Aircraft: N826AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8026
- Aircraft time: 17,712 hours, 15,155 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED CHAFE ON RIGHT WING FUEL CUTOUT PANEL LANDING 640BB, HOLE NR 1, IN THE NON-CRITICAL AREA WITHIN LIMITS IAW BOMBARDIER REO 601R-57-21-030 REV J.
